# SDR 2008UALA00510

- Difficulty date: January 28, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 44,589 hours, 15,901 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Shorted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILS WITH CFDS MESSAGE EXT LOAD FWD LEFT.  ELECTRICAL SHORT WITHIN FWD LEFT SLIDE ASSY.  REPLACED SLIDE AT FWD LT DOOR.  ALL CHECKS ARE NOW NORMAL.
